# SDR DXTA20171012544

- Difficulty date: October 9, 2017
- Submitted: October 12, 2017
- Operation: Air carrier
- Aircraft: N544QS
- Make and model: Cessna 680CE
- Aircraft serial: 680A0093
- Aircraft time: 137 hours, 95 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: K145
- Part serial: H0782552
- Condition: Odor
- Location: Galley
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE ODOR IN THE COCKPIT,  DESCENDING THROUGH 14,000 FT AND DISSIPATED AROUND 4,000 FT.  NOTICEABLE SOOTING AT LEFT AND RIGHT GENERATORS. AIRCRAFT DEPARTED DURING THESE FIRE EVENTS.  INSPECTED ENTIRE AIRCRAFT FOR SMOKE ODOR IN FLIGHT DECK & CABIN AREAS, RAN BOTH LT & RT ENGINES, APPLIED ELECTRICAL LOADS, APPLIED BLEED AIR LOADS AND WAS NOT ABLE TO DUPLICATE SMOKE ODOR IN THE CABIN AND FLIGHT DECK. OPENED LT & RT ENGINE COWLS AND INSPECTED, FOUND NO DEFECTS IAW AMM 24-20-05, 71-10-00,  AND 21-10-00. COFFEEMAKER SMELLED BURNED (ELECTRICALLY). REMOVED AND REPLACED THE COFFEEMAKER WITH A NEW UNIT, OPS CHECKED NORMAL IAW AMM 25-30-01.
